# SDR AALA202210253492

- Difficulty date: October 21, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N447AN
- Make and model: Airbus A300*
- Aircraft serial: 10705
- Aircraft time: 2,560 hours, 628 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Panel
- Condition: False Indication
- Location: Zone 200 - Fuse
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AT CRUISE ECAM WARNING SMOKE LAVATORY SMOKE. ECAM WARNING WENT AWAY FLIGHT ATTENDANT REPORTED NO SMELL OF SMOKE AT LAVATORY AND DID NOT THINK PAASSENGER WAS SMOKING. FLIGHT ATTENDANT PANEL AT THE SAME TIME FROZE, CREW ATTEMPTED TO RESET THE FLIGHT ATTENDANT PANEL BUT WAS UNSUCCESSFUL. MAINTENANCE PERFORMED RESET OF THE CABIN INTERCOMMUNICATION DATA SYSTEM (CIDS) PER TSM 23-73-00  A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
